MathSciNet Relay Station
MathSciNet bibliographic data
MR2739441 (2012f:30022) 30C45 (30C50)
Noor, Khalida Inayat On a generalization of uniformly convex and related functions. Comput. Math. Appl. 61 (2011), no. 1, 117–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement